EconPapers    
Economics at your fingertips  
 

Nonlinear PPP Deviations: A Monte Carlo Investigation of Their Unconditional Half-Life

Lo Ming Chien ()
Additional contact information
Lo Ming Chien: St. Cloud State University

Studies in Nonlinear Dynamics & Econometrics, 2008, vol. 12, issue 4, 31

Abstract: Recent research has generated support of the notion that the real exchange rate adjustment is nonlinear and that the PPP half-life is faster than the puzzling 3 to 5 years based on linear models. While different nonlinear models survive the specification tests against linear ones, there is little consensus on which specific threshold-type model outperforms the others in the family. In this paper, a Monte Carlo study is designed to address the issue and the findings support that the MR-LSTAR process is the most likely suspect that generates the puzzle.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13)

Downloads: (external link)
https://doi.org/10.2202/1558-3708.1482 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:sndecm:v:12:y:2008:i:4:n:5

Ordering information: This journal article can be ordered from
https://www.degruyter.com/journal/key/snde/html

DOI: 10.2202/1558-3708.1482

Access Statistics for this article

Studies in Nonlinear Dynamics & Econometrics is currently edited by Bruce Mizrach

More articles in Studies in Nonlinear Dynamics & Econometrics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2025-03-19
Handle: RePEc:bpj:sndecm:v:12:y:2008:i:4:n:5